# SDR COEA2017053122923

- Difficulty date: May 31, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S5317221420401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: SHEAR TIE AT STRINGER 21 LT AND FRAME 11 HAS LEVEL 2 CORROSION. REPLACED SHEAR TIE(FLANGE DOUBLER) WITH OEM.
